# SDR USAA2012011900005

- Difficulty date: December 13, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK -  CRACK ON NR 1 ENGINE PYLON SKIN AT INBOARD ACCESS PANEL 5723L CUTOUT.  REPAIRED ACCESS PANEL 5723L CUTOUT IAW EA 103536.
